# SDR DALA13042320861

- Difficulty date: August 25, 2013
- Submitted: August 31, 2013
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 79,702 hours, 77,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FASTENERS HAVE CRACK INDICATIONS BELOW STRINGER 3R AT BS 229.  REMOVED FASTENERS IAW PRI 518144-14AD, REV O. PERFORMED BHEC AND HFEC IAW STEPS 3 AND 4 OF PRI 518144-14AD, REV O.  FOUND FWD FASTENER HOLE CRACKED SPLICE STRAP WITH BHEC, OTHER 3 FASTENER HOLES NO ITEMS STEPPED UP FWD FASTENER HOLE .0156. C/W BHEC OF FWD FASTENER HOLE IAW PRI 518144-14AD, REV O, NO DEFECTS FOUND.  INSTALLED FASTENER IAW STEP 7, PRI 518144-14AD, REV 3. COMPLETED PERMANENT REPAIR IAW ER/A 518144-14AD REV ORIGINAL.
